# SDR F3LA2010050600419

- Difficulty date: May 4, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 21,469 hours, 10,442 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 60404136
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE C-CHECK NON ROUTINE N0768. MULTIPLE EMERGENCY LIGHTS FOR SEAT ROWS INOPERATIVE. R & R EMERGENCY LIGHT HARNESS AT SEAT ROW 18 ABC IAW ESPM 20-33-11. R & R DEFECTIVE EPSU AT POSITION 11WL AND POSITION 13WL IAW AMM 33-51-38 PAGE BLOCK 401.
